# SDR HALA0800281

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 22,634 hours, 4,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 654 S36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE AT STA 654 + 121 AT LONGERONS S-36R, MARKED NR 34, AREA INSPECTED.  FASTENER DAMAGE W/I LIMITS AS PER SRM 53-0001/101 FASTENER CLEANED/PRIMED/PAINTED.  FASTENER REQ'D TO BE REPAIRED AS PER SRM 53-00-01, REPAIR AT OR BEFORE 50 FLT CYCLES.
